# SDR ASAA2021021734127

- Difficulty date: February 17, 2021
- Submitted: February 20, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 39,168 hours, 11,603 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 7176
- Condition: Inoperative
- Location: Left
- Part time: 39,168 hours, 11,603 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT PACK ACM BAD.  GROUNDED - YES.  REMOVED AND REPLACED LEFT PACK ACM REF B737-800 M/M 21-51-04, REQUIRES LEAK AND OPS CHECK.  LEAK CHECKED LT PACK ACM DUCTING DURING OPERATION OF PACK PER AMM 21-51-049790-002-002.  LEAK CHECKED GOOD.  LT & RT PACK ZONE TEMP CONTROLLER BITE TEST NORMAL PER AMM 21-61-00-700-806-002.
